MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost r4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost r4.X indicating that the generator error observed after a power outage.The use of device was unknown.The field service engineer (fse) performed analysis and concluded that heavy smoke was observed and the small transformer was severely damaged by burning.Upon reviewing the generator logs, multiple rotor controller errors were identified.A power surge caused the failure of the line filter board.Customer performed replacement of filter board with independently.Investigation in-progress.
 
Event or Problem Description
It was reported that generator error observed after a power outage.The use of device was unknown.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost r4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost r4.X indicating that the generator error observed after a power outage.The use of device was unknown.Based on discussions with the customer, heavy smoke was observed in the room, leading to evacuation and fire department response.The field service engineer (fse) investigated the system and confirmed that the line filter board was severely damaged due to burning.Generator log review showed multiple rotor controller errors.The system was still capable of exposure at the time of the event.The root cause was confirmed to be a facility power surge, which resulted in damage to the line filter board.The customer independently replaced the damaged filter board.The research and development (r&d) team conducted an analysis and concluded the following: the impacted component is ¿line filter board¿ having followed key functions, 1.Emi filtering.2.Surge/high kv protection.As the protection components were observed to be blown, this is considered expected behavior in the event of a high-voltage surge on the input mains lines.After replacing this board, the intended functionality has been restored, and it is safe to continue using the generator.Based on the information available and the testing conducted, the cause of the reported problem was power surge which led to the failure of the line filter board.The reported problem was confirmed by the customer.Updated evaluation results code.Updated (device) problem code grid.Updated conclusion code grid.

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23583422
Report Number3003768251-2025-000137
Device Sequence Number18467919
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown